# SDR CALA2013102292251

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 81,821 hours, 23,586 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32669001
- Part serial: 807
- Condition: Discharged
- Location: Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN SHIP'S BATTERY IS DEAD.  REPLACED BATTERY IAW AMM.
